Alert archive / Ohio / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 3, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Mar 11, 2026, 10:46 AM EDT for 4 counties in Ohio. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 11, 2026, 10:46 AM EDT (14:46 UTC)
- Expired
- Mar 11, 2026, 11:30 AM EDT
- In force
- 44 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hancock County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH
The radar
The Cleveland radar (KCLE), 101 km from the middle of the area, began a volume at 14:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 11, 10:35 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 2.8 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 810 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
837
WUUS51 KCLE 111446
SVRCLE
OHC063-143-147-173-111530-
/O.NEW.KCLE.SV.W.0003.260311T1446Z-260311T1530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1046 AM EDT Wed Mar 11 2026
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Seneca County in northwestern Ohio...
Sandusky County in northwestern Ohio...
Southeastern Wood County in northwestern Ohio...
Northeastern Hancock County in northwestern Ohio...
* Until 1130 AM EDT.
* At 1046 AM EDT, a severe thunderstorm was located near Vanlue, or 8
miles east of Findlay, moving northeast at 70 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Tiffin, Fremont, Fostoria, Bellevue, Clyde, Green Springs, Arcadia,
New Riegel, Ballville, Bettsville, Bay View, Republic, Burgoon,
Flat Rock, Bascom, Kansas, Stony Prairie, Whites Landing, and
Vickery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 500 PM EDT for north central
and northwestern Ohio.
&&
LAT...LON 4116 8354 4146 8305 4145 8304 4146 8304
4149 8282 4146 8282 4144 8285 4127 8284
4126 8283 4111 8284 4097 8355
TIME...MOT...LOC 1446Z 246DEG 59KT 4103 8347
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
103 follow-up statements
175
WWUS51 KCLE 111459
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
1059 AM EDT Wed Mar 11 2026
OHC063-173-111508-
/O.CAN.KCLE.SV.W.0003.000000T0000Z-260311T1530Z/
Wood OH-Hancock OH-
1059 AM EDT Wed Mar 11 2026
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOOD AND
NORTHEASTERN HANCOCK COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 500 PM EDT for north central
and northwestern Ohio.
LAT...LON 4125 8332 4146 8305 4145 8304 4146 8304
4149 8282 4146 8282 4144 8285 4127 8284
4126 8283 4111 8284 4099 8342
TIME...MOT...LOC 1458Z 238DEG 66KT 4138 8298 4125 8305 4104 8328
$$
OHC143-147-111530-
/O.CON.KCLE.SV.W.0003.000000T0000Z-260311T1530Z/
Seneca OH-Sandusky OH-
1059 AM EDT Wed Mar 11 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM EDT
FOR SENECA AND EASTERN SANDUSKY COUNTIES...
At 1058 AM EDT, severe thunderstorms were located along a line
extending from near Clyde to Green Springs to near New Riegel, moving
northeast at 75 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Tiffin, Fremont, Bellevue, Clyde, Green Springs, New Riegel,
Ballville, Bettsville, Bay View, Republic, Burgoon, Flat Rock,
Bascom, Kansas, Stony Prairie, Whites Landing, and Vickery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 PM EDT for north central
and northwestern Ohio.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4125 8332 4146 8305 4145 8304 4146 8304
4149 8282 4146 8282 4144 8285 4127 8284
4126 8283 4111 8284 4099 8342
TIME...MOT...LOC 1458Z 238DEG 66KT 4138 8298 4125 8305 4104 8328
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
10662
WWUS51 KCLE 111512
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
1112 AM EDT Wed Mar 11 2026
OHC143-147-111530-
/O.CON.KCLE.SV.W.0003.000000T0000Z-260311T1530Z/
Seneca OH-Sandusky OH-
1112 AM EDT Wed Mar 11 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM EDT
FOR EASTERN SENECA AND SOUTHEASTERN SANDUSKY COUNTIES...
At 1112 AM EDT, severe thunderstorms were located along a line
extending from near Castalia to near Clyde to near Bloomville, moving
northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Tiffin, Bellevue, Clyde, Green Springs, Bay View, Republic, Whites
Landing, Flat Rock, and Vickery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 PM EDT for north central
and northwestern Ohio.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4130 8312 4146 8292 4149 8282 4146 8282
4144 8285 4127 8284 4126 8283 4111 8284
4103 8323
TIME...MOT...LOC 1512Z 244DEG 45KT 4145 8279 4130 8291 4109 8306
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
10032
WWUS51 KCLE 111530
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
1130 AM EDT Wed Mar 11 2026
OHC143-147-111540-
/O.EXP.KCLE.SV.W.0003.000000T0000Z-260311T1530Z/
Seneca OH-Sandusky OH-
1130 AM EDT Wed Mar 11 2026
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SENECA AND
SOUTHEASTERN SANDUSKY COUNTIES HAS EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire. However, gusty
winds and heavy rain are still possible with these thunderstorms.
A Tornado Watch remains in effect until 500 PM EDT for north central
and northwestern Ohio.
LAT...LON 4130 8312 4146 8292 4149 8282 4146 8282
4144 8285 4127 8284 4126 8283 4111 8284
4103 8323
TIME...MOT...LOC 1530Z 246DEG 59KT 4145 8279 4130 8291 4109 8306
$$
10What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 7:52 AM EDT, 2 hours 54 minutes earlier. Its key messages:
- 1.) Severe thunderstorms are possible today including the threat for damaging winds and isolated tornadoes. Locally heavy rainfall and isolated flash flooding possible. 2.) Big temperature swings and periods of unsettled weather expected late week through early next week.
Area forecast discussion, Mar 11, 7:52 AM EDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
752 AM EDT Wed Mar 11 2026
.WHAT HAS CHANGED...
Severe thunderstorms remain a concern for today with damaging
winds as the main threat. Our wind gust forecast continues to
trend upward for Friday's strong clipper-type low pressure
system.
&&
.KEY MESSAGES...
1.) Severe thunderstorms are possible today including the threat
for damaging winds and isolated tornadoes. Locally heavy
rainfall and isolated flash flooding possible.
2.) Big temperature swings and periods of unsettled weather
expected late week through early next week.
&&
.DISCUSSION...
KEY MESSAGE #1:
The severe weather potential for later today is somewhat
uncertain and depends on what happens with this morning's
convection that is moving into northwest Ohio. Almost the entire
area remains in a slight risk for severe storms for today. There
is a weakening MCS moving into NWOH and the Toledo area this
early morning. There is a frontal boundary that has barely
slipped southward into NWOH as well. South of this front,
temperatures are in the 60s and north of this front temps in the
40s.
Over the next few hours and through sunrise, the potential for
an isolated strong to severe storm will be mainly confined to
NWOH. The forecast is a little more murky on how the convection
will evolve later in the day. We kinda like the solution from
the latest 3km NAM. Scattered showers and storms will develop
later this morning across much of northern Ohio and track
eastward into NWPA by midday. A broken line of convection will
develop by midday or early afternoon over NWOH with the actual
cold front pushing through. This line of convection will
continuing to track eastward across the area during the
afternoon. The best potential for severe weather looks to be
east of I-75 and south of the Ohio Turnpike later today.
Damaging wind gusts up to 70 mph will be the main threat
followed by an isolated tornado or two threat. Some large hail
may be possible. Any kinks or surges in the line of convection
will favor a damaging wind threat and a QLCS tornado threat as
well. Locally heavy rainfall and isolated flooding may be
possible. The front will clear through the area by early evening
with rain tapering off from west to east.
KEY MESSAGE #2:
It will turn colder on Thursday. The next system will be a
strong clipper-type low pressure that will track through the
Great Lakes on Friday. Some brief light rain showers may be
possible with the system on Friday. Temperatures will be milder
in the 50s. The bigger weather impact from the system on Friday
will be with the wind. Southwest to westerly winds will increase
20 to 30 mph with gusts up to 50 mph very possible. The wind
gusts have trends upward for Friday and will be monitoring for a
potential wind advisory needed for most of the area.
The weather will be quiet on Saturday before a bigger weather
system impacts the region Sunday through Monday. A deep upper
level trough will develop over the region Sunday into Monday. A
strong low pressure system will track from the Midwest into the
southern/eastern Great Lakes late Sunday into Sunday night. A
trailing strong cold front will move through the area Sunday
evening. Temperatures will warm up into the 60s Sunday afternoon
ahead of this strong storm system. Rain showers will be likely
with the frontal passage late Sunday. Temperatures will crash
behind the front into the mid 20s to around 30 Sunday night.
Rain will change over to snow Sunday night from west to east.
The system light snow will transition to lake effect snow
showers favoring both the primary and secondary Snowbelt Monday
through early Tuesday. Some accumulations are possible. It will
be much colder early next week.
&&
.AVIATION /12Z Wednesday THROUGH Sunday/...
Mixed-bag of MVFR and IFR across the TAF sites this morning,
associated with both low ceilings and vsbys from showers and
thunderstorms. Main concern over the next several hours will be
monitoring a cluster of intensifying thunderstorms across
southern Indiana which could impact all TAF sites except TOL.
Currently have brief tsra tempo groups with gusts up to 35
knots, though if trends continue, peak gusts could be higher in
the 40 to 45-knot range in some spots. Otherwise, confidence is
increasing that afternoon thunderstorm redevelopment should be
south and southeast of the area, so have removed any additional
tsra mention. However, could still see low-end MVFR or pockets
of IFR vsbys in moderate to heavier bursts of rain along or
ahead of the cold front later this afternoon and evening.
Winds are generally out of the south to southwest this morning,
10 to 15 knots with gusts up to 25 knots. Winds will increase
through this morning and afternoon, 15 to 20 knots with gusts up
to 30 knots. Winds will abruptly shift towards the west to
northwest behind the cold front this evening, 15 to 20 knots
with gusts up to 30 knots.
Outlook...Non-VFR possible in scattered rain/snow showers on
Friday. Gusty west to southwest winds of at least 35 to 40 knots
are expected on Friday. Non-VFR likely to return in rain/snow
showers Saturday night into Sunday.
&&
.MARINE...
Small Craft Advisories have been issued across Lake Erie as
south to southwest winds increase ahead of a cold front to 20 to
25 knots this afternoon, then shift towards the west to
northwest behind the front later this evening and overnight, 20
to 25 knots. Winds will gradually diminish to 15 knots or less
by Thursday afternoon. The next period of concern is on Friday
as a potent low pressure system moves east through the Great
Lakes. Confidence is increasing for Gale conditions across Lake
Erie and a Watch may be needed in the next couple of forecast
cycles. If Gale conditions do develop, the west to southwest
flow would likely necessitate the need for Low Water Advisories
across the western basin of the lake.
The final period of concern is towards the end of the weekend
late Sunday into Monday as another low pressure system tracks
east through the Great Lakes, extending a strong cold front
through the area. West winds continue to trend stronger with
this system, with high confidence for at least Small Craft
conditions to develop across Lake Erie.
&&
.CLIMATE...
Daily high temperatures are forecast to approach records March 11th.
Here are the record warm high temperatures at area climate sites for
March 11th.
Date Toledo Mansfield Cleveland Akron Youngstown Erie
03-11 76(1990) 72(1990) 73(1977) 72(1977) 70(1977) 72(2021)
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 2 PM this afternoon to 10 AM EDT
Thursday for LEZ142>144.
Small Craft Advisory from 2 PM this afternoon to 4 PM EDT
Thursday for LEZ145>149.
&&
DISCUSSION...77
AVIATION...Kahn
MARINE...KahnHazardous weather outlook, Mar 11, 10:45 AM EDT, 1 minute before
Hazardous Weather Outlook National Weather Service Cleveland OH 1045 AM EDT Wed Mar 11 2026 OHZ009>014-017>023-027>033-036>038-047-089-121445- Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Hancock-Seneca- Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland- Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore- 1045 AM EDT Wed Mar 11 2026 ...TORNADO WATCH 42 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Severe weather today is most likely east of Interstate 75 and south of the Ohio Turnpike. The primary concern will be damaging wind gusts to 70 mph. There will also be potential for a tornado or two. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Southwest to westerly wind gusts up to 50 mph may be possible on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>008-PAZ001>003-121445- Lucas-Wood-Ottawa-Sandusky-Northern Erie-Southern Erie-Crawford- 1045 AM EDT Wed Mar 11 2026 This Hazardous Weather Outlook is for northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Severe weather today is most likely east of Interstate 75 and south of the Ohio Turnpike. The primary concern will be damaging wind gusts to 70 mph. There will also be potential for a tornado or two. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Southwest to westerly wind gusts up to 50 mph may be possible on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-121445- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 1045 AM EDT Wed Mar 11 2026 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. Strong to severe thunderstorms will be possible on Lake Erie the rest of today. Damaging winds will be the primary hazard. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Gale force winds are possible on Lake Erie on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Mar 11, 6:14 AM EDT, 4 hours 32 minutes before
Special Weather Statement
National Weather Service Cleveland OH
614 AM EDT Wed Mar 11 2026
OHZ014-089-PAZ003-111100-
Ashtabula Lakeshore OH-Ashtabula Inland OH-Crawford PA-
614 AM EDT Wed Mar 11 2026
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ASHTABULA AND
NORTHWESTERN CRAWFORD COUNTIES THROUGH 700 AM EDT...
At 613 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Geneva, or 10 miles southeast of
Geneva-On-The-Lake, moving east at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Geneva, Andover, Linesville, Harmonsburg, Pymatuning North,
Pymatuning Central, Austinburg, Hartsgrove, Roaming Shores, Pierpont,
Cherry Valley, Conneautville, Conneaut Lake, Rock Creek, Springboro,
and Conneaut Lakeshore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4159 8101 4183 8094 4185 8018 4158 8019
TIME...MOT...LOC 1013Z 261DEG 47KT 4172 8085
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KahnLocal storm report, Mar 11, 8:48 AM EDT, 1 hour 58 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
848 AM EDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 AM Rain 2 NNW Rossford 41.63N 83.58W
03/11/2026 M2.06 Inch Lucas OH Mesonet
Mesonet station AW713 TOLEDO.
0835 AM Rain 2 SE Berkey 41.70N 83.80W
03/11/2026 M1.90 Inch Lucas OH Mesonet
Mesonet station 8130D 2 ESE Berkey.
0830 AM Rain 1 ENE Sylvania 41.72N 83.68W
03/11/2026 M1.80 Inch Lucas OH Mesonet
Mesonet station CW9336 SYLVANIA.
0840 AM Rain 2 S Holland 41.60N 83.71W
03/11/2026 M1.79 Inch Lucas OH Mesonet
Mesonet station AU937 Maumee.
0835 AM Rain 4 N Whitehouse 41.58N 83.80W
03/11/2026 M1.74 Inch Lucas OH ASOS
ASOS station KTOL Toledo.
0838 AM Rain 2 ENE Clay Center 41.57N 83.33W
03/11/2026 M1.59 Inch Ottawa OH Mesonet
Mesonet station AW033 MARTIN.
0836 AM Rain 3 N Luckey 41.49N 83.47W
03/11/2026 M1.51 Inch Wood OH Mesonet
Mesonet station FW7092 Lemoyne.
&&Special weather statement, Mar 11, 9:20 AM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Cleveland OH
920 AM EDT Wed Mar 11 2026
OHZ006-017-018-027-111400-
Seneca OH-Wyandot OH-Wood OH-Hancock OH-
920 AM EDT Wed Mar 11 2026
...A STRONG THUNDERSTORM WILL IMPACT WESTERN SENECA...NORTHWESTERN
WYANDOT...SOUTHEASTERN WOOD AND HANCOCK COUNTIES THROUGH 1000 AM
EDT...
At 919 AM EDT, Doppler radar was tracking a strong thunderstorm over
Pandora, or near Ottawa, moving east at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Findlay, Fostoria, Upper Sandusky, Bluffton, McComb, Forest,
Arlington, Arcadia, Rawson, Vanlue, Van Buren, New Riegel, Carey,
Bloomdale, Mount Blanchard, Wharton, Benton Ridge, Jenera, Mount
Cory, and Bairdstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4108 8388 4118 8360 4126 8331 4125 8328
4082 8322 4082 8388
TIME...MOT...LOC 1319Z 253DEG 45KT 4098 8396
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
13The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 4:01 AM EDT | Small Craft Advisory | CLE | 36 hr | |
| Mar 11, 6:14 AM EDT | Special Weather Statement | CLE | Ashtabula | 46 min |
| Mar 11, 9:20 AM EDT | Special Weather Statement | CLE | Hancock, Wyandot | 40 min |
| Mar 11, 10:07 AM EDT | Areal Flood Advisory | CLE | Lake | 5 hr |
| Mar 11, 10:29 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Marion, Morrow, Seneca, Wyandot | 61 min |
| Mar 11, 11:03 AM EDT | Special Weather Statement | CLE | Ashland, Mahoning, Medina, Portage, Stark, Summit and 2 more | 42 min |
| Mar 11, 11:04 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Erie, Huron, Ottawa, Richland | 56 min |
| Mar 11, 11:21 AM EDT | Special Marine Warning | CLE | 54 min | |
| Mar 11, 11:37 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Erie, Lorain, Medina | 53 min |
| Mar 11, 11:40 AM EDT | Special Weather Statement | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Trumbull | 50 min |
| Mar 11, 11:51 AM EDT | Areal Flood Advisory | CLE | Erie, Ottawa, Sandusky | 3 hr |
| Mar 11, 11:57 AM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Medina, Summit, Wayne | 48 min |
| Mar 11, 12:00 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 30 min |
| Mar 11, 12:02 PM EDT | Areal Flood Advisory | CLE | Cuyahoga | 3 hr |
| Mar 11, 12:07 PM EDT | Special Marine Warning | CLE | 83 min | |
| Mar 11, 12:14 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 76 min |
| Mar 11, 12:22 PM EDT | Special Marine Warning | CLE | 68 min | |
| Mar 11, 12:44 PM EDT | Special Weather Statement | CLE | Geauga, Lake, Trumbull | 46 min |
| Mar 11, 3:39 PM EDT | Gale Watch | CLE | 12 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.